Mathematics Faculty Articles

Title

On the Bohr Inequality of Operators

Document Type

Article

Publication Date

9-15-2007

Publication Title

Journal of Mathematical Analysis and Applications

Keywords

Bohr inequality, Matrix absolute value, Matrix inequality, Modulus, Operator inequality, Operator absolute value, Polar decomposition, Positive operator

ISSN

0022-247X

Volume

333

Issue/No.

2

First Page

1264

Last Page

1271

Abstract

This paper is focused on the operator inequalities of the Bohr type. We will give a new and transparent proof for the operator Bohr inequality through an absolute value operator identity, show some related operator inequalities by means of 2×2 (block) operator matrices, and finally we will present a generalization of the operator Bohr inequality for multiple operators.

Comments

Under an Elsevier user license

DOI

10.1016/j.jmaa.2006.12.024